|本期目录/Table of Contents|

[1]林国琛*,张 文.度量凸函数和渐近非扩张算子半群的公共不动点[J].厦门大学学报(自然科学版),2019,58(02):292-296.[doi:10.6043/j.issn.0438-0479.201807014]
 LIN Guochen*,ZHANG Wen.Metrically convex functions and common fixed points of asymptotically nonexpensive semigroups[J].Journal of Xiamen University(Natural Science),2019,58(02):292-296.[doi:10.6043/j.issn.0438-0479.201807014]
点击复制

度量凸函数和渐近非扩张算子半群的公共不动点(PDF/HTML)
分享到:

《厦门大学学报(自然科学版)》[ISSN:0438-0479/CN:35-1070/N]

卷:
58卷
期数:
2019年02期
页码:
292-296
栏目:
研究论文
出版日期:
2019-03-27

文章信息/Info

Title:
Metrically convex functions and common fixed points of asymptotically nonexpensive semigroups
文章编号:
0438-0479(2019)02-0292-05
作者:
林国琛1*张 文2
1.厦门理工学院应用数学学院,福建 厦门 361024; 2.厦门大学数学科学学院,福建 厦门 361005
Author(s):
LIN Guochen1*ZHANG Wen2
1.School of Applied Mathematics,Xiamen University of Technology,Xiamen 361024,China; 2.School of Mathematical Sciences,Xiamen University,Xiamen 361005,China
关键词:
度量凸函数 不动点 渐近非扩张算子半群
Keywords:
metrically convex function fixed point asymptotically nonexpensive semigroup
分类号:
O 177.2
DOI:
10.6043/j.issn.0438-0479.201807014
文献标志码:
A
摘要:
证明了度量凸函数的一个类似凸分析中Brondsted-Rockafellar定理的结论, 并刻画了下半连续度量凸函数的结构; 证明了完备一致凸双曲度量空间上渐近非扩张算子半群公共不动点的存在性和该半群的弱星紧性.
Abstract:
We prove one conclusion of metrically convex functions which is similar to Theorem Brondsted-Rockafellar in convex analysis,and we characterize the structure of lower semicontinuous metrically convex functions.We obtain that there exist common fixed points for semigroups of asymptotically nonexpensive mappings acting in a complete and uniformly convex metric space which is hyperbolic and such semigroups are weak star compact.

参考文献/References:

[1] SOLTAN V,CEPOI V.Solution of Weber’s problem for discrete median metric spaces[J].Trans Inst Math,1987,85:52-76.
[2] SOLTAN V.Some properties of d-convex functions Ⅰ[J].Bull Acad Sci Moldova Ser Phis Techn Math Sci,1980(1):27-31.
[3] SOLTAN V.Some properties of d-convex functions Ⅱ[J].Bull Acad Sci Moldova Ser Phis Techn Math Sci,1981(2):21-26.
[4] SOLTAN V.D-convexity in graphs[J].Dokl Akad Nauk SSSR,1983,272:535-537.
[5] SOLTAN V.Metric convexity in graphs[J].Studia Univ Babes-Bolyai Mathematica,1991,36(4):3-43.
[6] SOLTAN V,CEPOI V.Some classes of d-convex functions in graphs[J].Dokl Akad Nauk SSSR,1980,273:1314-1317.
[7] SOLTAN V,CEPOI V.D-convexity and steiner functions on a graph[J].Dokl Akad Nauk BSSR,1985,29:407-408.
[8] KRYNSKI S.Metrically convex functions in normed spaces[J].Studia Math,1993,105:1-11.
[9] MENGER K.Untersuchungen über allgemeine metrik[J].Math Ann,1928,100:75-163.
[10] REICH S,SHAFRIR I.Nonexpansive iterations in hyperbolic spaces[J].Nonlinear Analysis,1990,15:537-558.
[11] BUSEMANN H.Spaces with non-positive curvature[J].Acta Math,1948,80:259-310.
[12] GOEBEL K,REICH S.Uniform convexity,hyperbolic geometry,and nonexpansive mappings[M]∥Series of monographs and textbooks in pure and applied mathematics.New York:Marcel Dekker,1984:148-152.
[13] KIRK W.Fixed point theory for nonexpansive mappings,Ⅰ and Ⅱ[J].Lecture Notes in Mathematics,1981,886:485-505.
[14] KIRK W.A fixed point theorem in CAT(0)spaces and R-trees[J].Fixed Point Theory Appl,2004(4):309-316.
[15] LEUSTEAN L.A quadratic rate of asymptotic regularity for CAT(0)-spaces[J].J Math Anal Appl,2007,325:386-399.
[16] CLARKSON J.Uniformly convex spaces[J].Trans Am Math Soc,1936,40(3):396-414.
[17] GOEBEL K,SEKOWSKI T,STACHURA A.Uniform convexity of the hyperbolic metric and fixed points of holomorphic mappings in the Hilbert ball[J].Nonlinear Anal,1980(4):1011-1021.
[18] KHAMSI M,KHAN A.Inequalities in metric spaces with applications[J].Nonlinear Anal,2011,74:4036-4045.
[19] OPPENHEIM I.Fixed point theorem for reflexive Banach spaces and uniformly convex non positively curved metric spaces[J].Math Z,2014,278:649-661.
[20] BELLUCE L,KIRK W.Fixed-point theorems for families of contraction mappings[J].Pac J Math,1966,18:213-217.
[21] BELLUCE L,KIRK W.Nonexpansive mappings and fixed-points in Banach spaces[J].Ill J Math,1967,11:474-479.
[22] BROWDER F.Nonexpansive nonlinear operators in a Banach space[J].Proc Natl Acad Sci,1965,54:1041-1044.
[23] BRUCK R.Properties of fixed-point sets of nonexpansive mappings in Banach spaces[J].Trans Am Math Soc,1973,179:251-262.
[24] DEMARR R.Common fixed-points for commuting contraction mappings[J].Pac J Math,1963,13:1139-1141.
[25] LIM T.A fixed point theorem for families of nonexpansive mappings[J].Pac J Math,1974,53:487-493.
[26] TAN K K,XU H K.An ergodic theorem for nonlinear semigroups of Lipschitzian mappings in Banach spaces[J].Nonlinear Anal,1992,19(9):805-813.
[27] KIRK W,XU H.Asymptotic pointwise contractions[J].Nonlinear Anal,2008,69:4706-4712.
[28] HUSSAIN N,KHAMSI M.On asymptotic pointwise contractions in metric spaces[J].Nonlinear Anal,2009,71(10):4423-4429.
[29] KHAMSI M,KOZLOWSKI W.On asymptotic pointwise contractions in modular function spaces[J].Nonlinear Anal,2010,73:2957-2967.
[30] KHAMSI M,KOZLOWSKI W.On asymptotic pointwise nonexpansive mappings in modular function spaces[J].J Math Anal Appl,2011,380:697-708.
[31] KHAMSI M.Nonlinear semigroups in modular function spaces[J].Math,1992,379:1-9.
[32] BENYAMINI Y,LINDENSTRAUSS J.Geometric nonlinear functional analysis[M].Providence RI:American Mathematical Society,2000:11-12.
[33] PHELPS R.Convex functions,monotone operators and differentiability[M].2ed.New York:Springer-Verlag,1989:45-47.
[34] KHAMSI M.On metric spaces with uniform normal structure[J].Proc Am Math Soc,1989,106:723-726.
[35] KOZLOWSKI W.Common fixed points for semigroups of pointwise Lipschitzian mappings in Banach spaces[J].Bull Aust Math Soc,2011,84:353-361.
[36] 彭济根,徐宗本.Banach空间的Lipschitz对偶及其应用[J].数学学报,1999,42(1):61-70.

备注/Memo

备注/Memo:
收稿日期:2018-07-07 录用日期:2018-11-06
基金项目:国家自然科学基金(11471270); 中央高校基本业务费专项(20720160010); 福建省教育厅中青年教师教育科研项目(JAT160371)
*通信作者:linguochen@xmut.edu.cn
更新日期/Last Update: 1900-01-01